Discussions By Condition: Sexual conditions

Yasmin & Antibiotics... Please help!

Posted In: Sexual conditions 0 Replies
  • Posted By: Anonymous
  • June 27, 2007
  • 05:29 PM


Well... My fiancee called me this morning with some interesting news. Since she has been on yasmin (over a year), she has always started on the same day... Today.

Last saturday... She didnt feel good... Had a sore throat and was tired... It got worse sunday so we went to the doctor and he put her on omoxycilin.... The same day she started her placebo (spelling?)

well... She started to feel a lot better... But... She didn't start as ushual.

The last time we were sexually active was a week or so ago... And no fluids were exchanged from what I could tell... But we were not using a codom or any other form besides the birthcontrol... We just stopped before anything happend.

So... From what ive read... I know antibiotics can effect birthcontrol in wierd ways... So would this be one of them? Could it be because she was sick? Or... Should we be worrying and go take a pregnancy test?

Thanks all!!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?